# SDR SWAA2020052179632

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 43,628 hours, 21,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP / R&R BATTERY PACK PER AMM 33-51-06 OPS CHECK GOOD
